# SDR Q2SA20210723449

- Difficulty date: July 23, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N706GT
- Make and model: Boeing 777F
- Aircraft serial: 66080
- Aircraft time: 10,858 hours, 1,337 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulted
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE ACTIVATION WITH DOOR DEACTIVATED. DOOR SLIDE IS CONSIDERED INOPERATIVE AND WAS DEFERRED PER MEL 52-11-01-02. MAINTENANCE LATER CLEARED THE DEFERRAL BY REPLACING THE L1 SLIDE PACK PER AMM 25-66-01 AND PERFORMED SATISFACTORY L1 DOOR OPERATIONAL AND INDICATION CHECKS IAW AMM 25-11-00. AIRCRAFT RETURNED TO SERVICE
